# SDR 39LA2014021158

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N725JH
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 32,798 hours, 88,834 cycles
- Engine: Ge CT581402
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: S61207226776
- Condition: Departed
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM OASH THE RT HAND EMERGENCY EXIT WINDOW DEPARTED THE AIRCRAFT.  RETURNED TO OASH WITHOUT INCIDENT.  INSTALLED SERVICEABLE EMERGENCY EXIT WINDOW IAW S61N MM SA-4045-83 CH 56-20-00.
